# SDR IPXA2022010477499

- Difficulty date: January 3, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 79,644 hours, 15,252 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Inoperative
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**SUPPLEMENTAL SDR**L1 DOOR WILL NOT OPEN ELECTRICALLY. DEFERRED PER MEL 52-10-3-1-2-1-2. M768556 ASSIGNED, PLACARD INSTALLEDREPLACED S2-730 LOCK REL SOL, R2-177 DOOR ACT RELAY PER AMM 52-10-06 & 20-30-00 W/ REF IPC 52-34-01-01-911. RAN ALL WIRING PER WDM & LAMM 52-11. FOUND OPEN CIRCUIT AT C/P P1-385 PINS A & B LEVER ACT SW S1-211. REMOVED DEBRIS FROM BEHIND COURIER SEATS & FULLY STOWED SEAT ASSY CLOSING SEAT OPS CK GOOD. PER AMM 52-10-01. CLEARS M768556. PLACARD RMVD.
